Alert archive / Texas / Areal Flood Warnings in 2012
Areal Flood Warning 3, NWS Fort Worth, TX
NWS Fort Worth, TX issued this areal flood warning at Mar 19, 2012, 11:53 PM CDT for Fannin County, Texas. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2012, 11:53 PM CDT (04:53 UTC)
- Expired
- Mar 20, 2012, 9:45 AM CDT
- In force
- 10 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Fannin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 159 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.9 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- -161 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this areal flood warning went out at Mar 19, 6:36 PM CDT, 5 hours 17 minutes earlier.
Area forecast discussion, Mar 19, 6:36 PM CDT, 5 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 636 PM CDT MON MAR 19 2012 .AVIATION... LINE OF STORMS MOVING THROUGH METROPLEX TAF SITES NOW WITH NW WINDS 15G25KT. EXPECT +TSRA TO CONTINUE FOR ANOTHER HOUR OR SO...ENDING FROM WEST TO EAST. MAIN UPPER LEVEL SHORTWAVE BEGINNING TO ARRIVE INTO THE WESTERN AREAS AND WE SHOULD SEE ELEVATED CONVECTION BEGIN TO EXPAND OVER THE WESTERN PARTS OF THE REGION BY 3Z. WILL KEEP VCTS IN THROUGH THE EVENING HOURS...EVENTUALLY GIVING WAY TO +RA AND VCTS BY MIDNIGHT INTO EARLY MORNING TUESDAY AS ANVIL PRECIPITATION AFFECTS TAF SITES FROM EXPANDING CONVECTION TO THE SOUTH. PRIMARY WARM SECTOR WILL BE EAST OF METROPLEX TAF SITES AND THUS SEVERE THREAT SHOULD ALSO BE PRIMARILY EAST. STILL CANT RULE OUT ELEVATED HAIL STORMS BUT THREAT IS LOW. WINDS DURING THE NEXT 12 HOURS WILL BE SOMEWHAT VARIABLE...LIKELY SWITCHING BACK TO THE SOUTH THIS EVENING AND THEN BACK TO THE NORTH BY MORNING. CIGS AND VSBY WILL BY IFR IN HEAVIER DOWNPOURS...BUT GENERALLY VFR MID-LATE EVENING...BUT BACK TO MVFR AFTER MIDNIGHT WITH STEADY RAIN. FOR WACO...SEVERE THREAT A BIT HIGHER WITH STORMS LIKELY TO AFFECT WACO FROM 1Z-4Z...AND PREVAILING RAIN/VCTS FOR SEVERAL HOURS THEREAFTER. FOR TOMORROW RAIN SHOULD BE OVER WITH VFR CIGS PREVAILING AND WINDS SWINGING BACK FROM THE NORTH TO THE SOUTH. TR.92 && .PREV DISCUSSION... /ISSUED 403 PM CDT MON MAR 19 2012/ POWERFUL UPPER LOW CONTINUES TO SLOWLY MOVE EAST OUT OF THE FOUR CORNERS REGION THIS AFTERNOON. ONE DISTINCT SHORTWAVE IS ROTATING ACROSS WEST TEXAS NOW AND IS LIKELY PROVIDING LARGE SCALE FORCING FOR ASCENT OVER THE AREA. MOST OF THE THUNDERSTORMS CURRENTLY ONGOING ARE BEHIND A CONVECTIVE OUTFLOW BOUNDARY AND ARE LIKELY SLIGHTLY ELEVATED HOWEVER GIVEN STEEP MID LEVEL LAPSE RATES... LARGE HAIL WILL REMAIN LIKELY. UNFORTUNATELY...IF YOU WANT BEASTLY SURFACE BASED STORMS...THE DEEP NEARLY UNIDIRECTIONAL FLOW DOES NOT HAVE ENOUGH EASTWARD COMPONENT TO KEEP THESE STORMS OUT OF THE COOLER AIR BEHIND THIS BOUNDARY. THIS MAY CHANGE THROUGH THE REMAINDER OF THE AFTERNOON INTO EVENING IF THIS BOUNDARY CONTINUES TO SLOW DOWN. ATMOSPHERE IS SUFFICIENTLY CAPPED EAST OF THE BOUNDARY AND TURBULENT MIXING IS LIKELY AIDING IN PREVENTING LOCAL CONVERGENCE FROM BEING SUFFICIENT FOR SURFACE BASED STORMS AHEAD OF THE MAIN LINE. FOR THE SHORT TERM...AND INTO TONIGHT... HAVE FAVORED A BLEND OF THE AVAILABLE HIGH RESOLUTION CONVECTION ALLOWING MODEL GUIDANCE. WILL SHOW THE MAIN LINE CONTINUING TO MOVE EAST THROUGH THE EVENING. AS NEXT POTENT SHORTWAVE ROTATES AROUND THE BASE OF THE UPPER LOW OUT WEST...NUMEROUS SHOWERS AND THUNDERSTORMS SHOULD DEVELOP AND OVERSPREAD PARTS OF NORTH TEXAS DURING THE OVERNIGHT HOURS. THE MAIN SEVERE WEATHER THREAT WILL LINGER THROUGH THIS EVENING...ALTHOUGH STEEP LAPSE RATES ALOFT WILL SUPPORT A LARGE HAIL THREAT THROUGH THE OVERNIGHT HOURS. WILL HAVE HIGH POPS THROUGH THE OVERNIGHT THEN TAPERING OFF FROM WEST TO EAST DURING THE DAY TUESDAY. AS FOR THE WIND ADVISORY...MIXING OF 50 TO 60KT LLJ PERSISTS THIS EVENING ALTHOUGH THE LLJ WILL SHIFT TO THE NORTHEAST AFTER DARK. WINDS SHOULD DIMINISH AFTER SUNSET ALTHOUGH THEY WILL REMAIN GUSTY THROUGH THE OVERNIGHT HOURS. WILL ALLOW THE WIND ADVISORY TO EXPIRE AT 7. AS FOR THE FLOOD WATCH...HEAVY RAINFALL POTENTIAL CONTINUES THROUGH TUESDAY WITH WIDESPREAD AMOUNTS OF 2 TO 5 INCHES AND ISOLATED AMOUNTS IN EXCESS OF 6 INCHES. WILL CONTINUE WITH THE FLASH FLOOD WATCH...HOWEVER WILL ALLOW IT TO EXPIRE AT 7PM TUESDAY NOW INSTEAD OF MIDNIGHT WEDNESDAY. EXTENDED...MODELS ARE IN BETTER AGREEMENT WITH THE UPPER LOW AND WILL RETAIN SOME LOW POPS INTO WEDNESDAY. UPPER LOW EJECTS EASTWARD LATE WEEK WITH MID LEVEL RIDGING BUILDING INTO THE AREA AND TEMPERATURES WARMING INTO THE 80S. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 55 70 49 69 50 / 100 70 30 20 10 WACO, TX 56 71 47 67 48 / 100 60 20 20 10 PARIS, TX 60 66 50 66 48 / 100 90 40 30 10 DENTON, TX 54 69 46 69 46 / 100 60 40 30 10 MCKINNEY, TX 56 68 44 69 47 / 100 80 40 30 10 DALLAS, TX 56 70 51 69 50 / 100 70 30 20 10 TERRELL, TX 60 69 47 70 49 / 100 80 30 20 10 CORSICANA, TX 59 70 48 67 49 / 100 80 20 20 10 TEMPLE, TX 56 71 47 71 47 / 100 60 20 20 10 MINERAL WELLS, TX 51 72 45 67 45 / 80 50 30 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR TXZ092>095-103>107- 118>123-133>135-144>148-156>162-174-175. WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ092>095-103>107- 118>123-131>135-142>148-156>162-174-175. &&
Hazardous weather outlook, Mar 19, 4:07 PM CDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 407 PM CDT MON MAR 19 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 407 PM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT HOURS. SOME STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. THERE WILL BE A TORNADO THREAT THROUGH LATE EVENING. VERY HEAVY RAINFALL WILL FALL ACROSS MUCH OF NORTH TEXAS. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 5 INCHES WITH ISOLATED AMOUNTS IN EXCESS OF 6 INCHES ARE POSSIBLE. FLASH FLOODING WILL BE LIKELY IN AREAS SUSCEPTIBLE TO FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS ON TUESDAY. A FEW STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL CONTINUE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS MUCH OF NORTH TEXAS THROUGH THE OVERNIGHT HOURS. DUNN
In the hours before
Special weather statement, Mar 19, 10:09 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1009 PM CDT MON MAR 19 2012
TXZ145-146-158>161-200345-
FALLS TX-HILL TX-LIMESTONE TX-MCLENNAN TX-NAVARRO TX-BELL TX-
1009 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN BELL COUNTY
FALLS COUNTY
EASTERN HILL COUNTY
NORTHWESTERN LIMESTONE COUNTY
MCLENNAN COUNTY
SOUTHWESTERN NAVARRO COUNTY
AT 1009 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES EAST OF
HILLSBORO TO 5 MILES NORTHEAST OF TEMPLE...MOVING EAST AT 30 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BARRY...BELLMEAD...BEVERLY
HILLS...BLOOMING GROVE...BRUCEVILLE-EDDY...BYNUM...CARL'S CORNER...
COOLIDGE...DAWSON...GOLINDA...HALLSBURG...HEWITT...HILLSBORO...
HUBBARD...LACY-LAKEVIEW...LORENA...LOTT...MARLIN...MART...MCGREGOR...
MOODY...MORGAN'S POINT RESORT...NORTHCREST...RIESEL...ROBINSON...
TEMPLE...TROY...WACO...WEST AND WOODWAY.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3107 9756 3130 9746 3132 9742 3134 9744
3210 9710 3211 9698 3206 9693 3212 9681
3214 9644 3112 9687
TIME...MOT...LOC 0309Z 257DEG 26KT 3198 9688 3115 9728Local storm report, Mar 19, 10:12 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1012 PM CDT MON MAR 19 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM HAIL 1 W WACO 31.55N 97.17W
03/19/2012 E0.75 INCH MCLENNAN TX EMERGENCY MNGR
PENNY SIZE HAIL IN WEST WACO ON HIGHWAY 84 AT THE
RICHLAND MALLSpecial weather statement, Mar 19, 10:31 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 PM CDT MON MAR 19 2012
TXZ134-145-146-159>161-200400-
ELLIS TX-FALLS TX-HILL TX-LIMESTONE TX-MCLENNAN TX-NAVARRO TX-
1031 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN ELLIS COUNTY
NORTHERN FALLS COUNTY
SOUTHEASTERN HILL COUNTY
WESTERN LIMESTONE COUNTY
EASTERN MCLENNAN COUNTY
WESTERN NAVARRO COUNTY
AT 1032 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
ENNIS TO 8 MILES NORTHWEST OF MARLIN...MOVING NORTHEAST AT 30 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ALMA...ANGUS...BARDWELL...
BARRY...BELLMEAD...BLOOMING GROVE...COOLIDGE...CORSICANA...DAWSON...
ENNIS...GOLINDA...HALLSBURG...HUBBARD...MART...RIESEL AND ROBINSON.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3124 9725 3227 9683 3243 9645 3241 9643
3239 9643 3235 9646 3230 9631 3141 9663
3120 9723
TIME...MOT...LOC 0332Z 241DEG 26KT 3223 9667 3138 9698Local storm report, Mar 19, 10:37 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1037 PM CDT MON MAR 19 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM FLASH FLOOD CORYELL CITY 31.55N 97.62W
03/19/2012 CORYELL TX LAW ENFORCEMENT
FLOODING REPORTED OVER SEVERAL COUNTY ROADS IN CORYELL
COUNTYSpecial weather statement, Mar 19, 10:58 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1058 PM CDT MON MAR 19 2012
TXZ156>158-200430-
LAMPASAS TX-BELL TX-CORYELL TX-
1058 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN BELL COUNTY
SOUTH CENTRAL CORYELL COUNTY
SOUTHEASTERN LAMPASAS COUNTY
AT 1058 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTH OF BERTRAM...MOVING NORTHEAST AT
40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COPPERAS COVE...FORT HOOD...
HARKER HEIGHTS...KILLEEN AND NOLANVILLE.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM. IN ADDITION...VERY FREQUENT CLOUD-TO-GROUND LIGHTNING IS ALSO
BEING DETECTED.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3089 9775 3100 9790 3103 9792 3103 9797
3106 9816 3135 9784 3110 9745 3088 9772
TIME...MOT...LOC 0358Z 226DEG 36KT 3092 9802
07/BBLocal storm report, Mar 19, 11:15 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1115 PM CDT MON MAR 19 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM FLASH FLOOD 1 N BAILEY 33.44N 96.17W
03/19/2012 FANNIN TX AMATEUR RADIO
WATER COVERING ROADWAY 1 N OF BAILEYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:25 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 50 min |
| Mar 19, 7:42 PM CDT | Areal Flood Advisory | FWD | Collin | 2 hr |
| Mar 19, 8:05 PM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 3 hr |
| Mar 19, 8:10 PM CDT | River Flood Warning | FWD | Delta, Lamar | 19 hr |
| Mar 19, 8:10 PM CDT | River Flood Warning | FWD | Delta, Hopkins | 37 hr |
| Mar 19, 8:15 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, McLennan | 45 min |
| Mar 19, 8:46 PM CDT | River Flood Warning | FWD | Wise | 58 hr |
| Mar 19, 9:00 PM CDT | Flash Flood Warning | FWD | Collin, Dallas | 4 hr |
| Mar 19, 9:18 PM CDT | Special Weather Statement | FWD | Hill, McLennan | 27 min |
| Mar 19, 9:27 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell, McLennan | 2 hr |
| Mar 19, 9:28 PM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| Mar 19, 9:40 PM CDT | Areal Flood Advisory | FWD | Ellis | 2 hr |
| Mar 19, 9:51 PM CDT | Flash Flood Warning | FWD | Bell, Coryell, McLennan | 3 hr |
| Mar 19, 9:59 PM CDT | Special Weather Statement | FWD | Ellis | 31 min |
| Mar 19, 10:02 PM CDT | Flash Flood Warning | FWD | Rockwall | 3 hr |
| Mar 19, 10:07 PM CDT | Flash Flood Warning | FWD | Fannin | 113 min |
| Mar 19, 10:09 PM CDT | Special Weather Statement | FWD | Falls, Hill, McLennan | 36 min |
| Mar 19, 10:23 PM CDT | Areal Flood Advisory | FWD | Hill | 112 min |
| Mar 19, 10:31 PM CDT | Special Weather Statement | FWD | Limestone, Navarro | 29 min |
| Mar 19, 10:44 PM CDT | River Flood Warning | FWD | Dallas, Tarrant | 22 hr |
| Mar 19, 10:44 PM CDT | River Flood Warning | FWD | Dallas | 11 hr |
| Mar 19, 10:50 PM CDT | River Flood Warning | FWD | Dallas | 4 days |
| Mar 19, 10:53 PM CDT | Areal Flood Advisory | FWD | Hunt, Kaufman | 3 hr |
| Mar 19, 10:58 PM CDT | Special Weather Statement | FWD | Coryell | 32 min |
| Mar 19, 11:32 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 43 min |
| Mar 19, 11:42 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Navarro, Van Zandt | 48 min |
| Mar 20, 12:10 AM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Mar 20, 12:13 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Hopkins, Hunt, Rains, Van Zandt | 62 min |
| Mar 20, 12:16 AM CDT | Areal Flood Advisory | FWD | Navarro | 119 min |
| Mar 20, 12:40 AM CDT | Flash Flood Warning | FWD | Bell, Falls, McLennan | 3 hr |
| Mar 20, 12:41 AM CDT | Areal Flood Warning | FWD | Coryell | 9 hr |
| Mar 20, 12:50 AM CDT | Flash Flood Warning | FWD | Dallas, Ellis | 3 hr |
| Mar 20, 1:08 AM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 4 days |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Navarro | 3 days |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Collin | 54 hr |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Kaufman | 9 hr |
| Mar 20, 1:16 AM CDT | Special Weather Statement | FWD | Milam | 29 min |
| Mar 20, 1:26 AM CDT | Severe Thunderstorm Warning | FWD | Milam | 49 min |
| Mar 20, 2:04 AM CDT | Flash Flood Warning | FWD | Henderson | 3 hr |
| Mar 20, 2:06 AM CDT | Areal Flood Advisory | FWD | Freestone, Limestone | 114 min |
| Mar 20, 2:09 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone, Milam, Robertson | 51 min |
| Mar 20, 2:54 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson | 36 min |
| Mar 20, 2:57 AM CDT | Special Weather Statement | FWD | Robertson | 33 min |
| Mar 20, 3:11 AM CDT | Areal Flood Advisory | FWD | Leon, Milam, Robertson | 94 min |
| Mar 20, 3:15 AM CDT | River Flood Warning | FWD | Denton | 48 hr |
| Mar 20, 3:17 AM CDT | River Flood Warning | FWD | McLennan | 8 hr |
| Mar 20, 3:17 AM CDT | River Flood Warning | FWD | McLennan | 8 hr |
| Mar 20, 3:17 AM CDT | River Flood Warning | FWD | Coryell | 8 hr |
| Mar 20, 3:18 AM CDT | River Flood Warning | FWD | Hunt | 41 hr |
| Mar 20, 3:18 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 41 hr |
| Mar 20, 3:27 AM CDT | Areal Flood Warning | FWD | Bell, Falls, McLennan | 7 hr |
| Mar 20, 3:43 AM CDT | Areal Flood Warning | FWD | Dallas, Ellis | 7 hr |
| Mar 20, 3:45 AM CDT | Special Weather Statement | FWD | Anderson | 30 min |
| Mar 20, 4:00 AM CDT | Areal Flood Warning | FWD | Navarro | 6 hr |
| Mar 20, 5:24 AM CDT | Areal Flood Warning | FWD | Collin, Denton, Tarrant | 4 hr |
| Mar 20, 7:52 AM CDT | River Flood Warning | FWD | Limestone | 48 hr |
| Mar 20, 7:52 AM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Mar 20, 7:52 AM CDT | River Flood Warning | FWD | Bell | 12 hr |
| Mar 20, 8:21 AM CDT | Areal Flood Warning | FWD | Anderson, Freestone, Henderson, Hunt, Kaufman, Limestone and 3 more | 4 hr |
| Mar 20, 8:41 AM CDT | Areal Flood Warning | FWD | Collin | 4 hr |
| Mar 20, 8:50 AM CDT | Areal Flood Warning | FWD | Johnson | 4 hr |
| Mar 20, 9:16 AM CDT | Areal Flood Warning | FWD | Coryell | 3 hr |
| Mar 20, 9:46 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 9 days |
| Mar 20, 9:46 AM CDT | River Flood Warning | FWD | Collin | 21 hr |
| Mar 20, 9:48 AM CDT | Areal Flood Warning | FWD | Coryell | 3 hr |
| Mar 20, 10:38 AM CDT | River Flood Warning | FWD | Dallas | 4 hr |
| Mar 20, 10:48 AM CDT | River Flood Warning | FWD | Milam | 23 hr |
| Mar 20, 11:47 AM CDT | River Flood Warning | FWD | Dallas | 8 hr |
Nearby
Areal Flood Warnings in Texas, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.